# SDR VNAA2020021399908

- Difficulty date: February 13, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7880
- Aircraft time: 37,817 hours, 37,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER INTERCOSTAL FROM FS 621 TO FS 625, BL 45, STR 14L, WL 97.5 IS CRACKED APPROX 0.5" LONG. R.CHEUVRONT 1/12/20 (PCC) M/A: 1. REMOVED INTERCOSTAL IAW CRJ 200 SRM 51-42-21.  INSTALLED INTERCOSTAL IAW CRJ 200 SRM 51-42-21 AND 51-25-16.
